Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 58373, 24 pages
http://dx.doi.org/10.1155/2007/58373
Research Article

The Convolution on Time Scales

1Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla, MO 65401, USA
2Department of Mathematics, Atilim University, Incek, Ankara 06836, Turkey

Received 19 March 2007; Accepted 24 May 2007

Academic Editor: Allan C. Peterson

Copyright © 2007 Martin Bohner and Gusein Sh. Guseinov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction With Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  2. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  3. S. Hilger, “Special functions, Laplace and Fourier transform on measure chains,” Dynamic Systems and Applications, vol. 8, no. 3-4, pp. 471–488, 1999, special issue on “Discrete and Continuous Hamiltonian Systems” edited by R. P. Agarwal and M. Bohner. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Bohner and A. Peterson, “Laplace transform and Z-transform: unification and extension,” Methods and Applications of Analysis, vol. 9, no. 1, pp. 151–157, 2002, preprint in Ulmer Seminare 6. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Bohner and G. Sh. Guseinov, “Partial differentiation on time scales,” Dynamic Systems and Applications, vol. 13, no. 3-4, pp. 351–379, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Bohner and D. A. Lutz, “Asymptotic expansions and analytic dynamic equations,” ZAMM Zeitschrift für Angewandte Mathematik und Mechanik, vol. 86, no. 1, pp. 37–45, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002. View at Zentralblatt MATH · View at MathSciNet